MathSciNet Relay Station
MathSciNet bibliographic data
MR2223244 11B75
Shkredov, I. D. On a problem of Gowers. (Russian) ; translated from Izv. Ross. Akad. Nauk Ser. Mat. 70 (2006), no. 2, 179--221 Izv. Math. 70 (2006), no. 2, 385–425
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement